Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 25, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 22, 2011, 9:55 PM CDT for Appanoose County, Davis County, Wapello County, Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2011, 9:55 PM CDT (02:55 UTC)
- Expired
- Mar 22, 2011, 10:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Appanoose County, IA, Davis County, IA, Wapello County, IA
The radar
The Des Moines radar (KDMX), 149 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 8:35 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 418 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 787 m²/s²
- 0-3 km storm-relative helicity
- 972 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
259
WUUS53 KDMX 230255
SVRDMX
IAC007-051-179-230345-
/O.NEW.KDMX.SV.W.0025.110323T0255Z-110323T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
955 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
DAVIS COUNTY IN SOUTHEAST IOWA...
SOUTHERN WAPELLO COUNTY IN SOUTHEAST IOWA...
* UNTIL 1045 PM CDT
* AT 954 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF OTTUMWA TO
10 MILES SOUTH OF CENTERVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...ELDON...MOULTON...AGENCY...DRAKESVILLE...FLORIS AND
PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.
&&
LAT...LON 4100 9256 4100 9218 4068 9218 4059 9220
4058 9294
TIME...MOT...LOC 0256Z 266DEG 43KT 4098 9246 4060 9282
WIND...HAIL 60MPH 1.00IN
$$2 follow-up statements
597
WWUS53 KDMX 230323
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1023 PM CDT TUE MAR 22 2011
IAC007-051-179-230345-
/O.CON.KDMX.SV.W.0025.000000T0000Z-110323T0345Z/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
1023 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAPELLO...DAVIS AND SOUTHEASTERN APPANOOSE COUNTIES UNTIL 1045 PM
CDT...
AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BATAVIA TO 5 MILES NORTHWEST OF
LANCASTER...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.
&&
LAT...LON 4059 9278 4100 9247 4100 9218 4068 9218
4059 9220
TIME...MOT...LOC 0323Z 266DEG 43KT 4097 9216 4059 9253
WIND...HAIL 60MPH 1.00IN
$$554
WWUS53 KDMX 230343
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1043 PM CDT TUE MAR 22 2011
IAC007-051-179-230354-
/O.EXP.KDMX.SV.W.0025.000000T0000Z-110323T0345Z/
APPANOOSE IA-DAVIS IA-WAPELLO IA-
1043 PM CDT TUE MAR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAPELLO...DAVIS
AND SOUTHEASTERN APPANOOSE COUNTIES WILL EXPIRE AT 1045 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4059 9278 4100 9247 4100 9218 4068 9218
4059 9220
TIME...MOT...LOC 0344Z 266DEG 43KT 4099 9183 4061 9220
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:50 PM CDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 22, 6:50 PM CDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT TUE MAR 22 2011 .UPDATED AVIATION DISCUSSION... .SHORT TERM /THIS AFTERNOON AND TONIGHT/... THREAT FOR SEVERE WX CONTINUES FOR MID TO LATE AFTERNOON THROUGH THE EARLY EVENING HOURS. UPPER LEVEL CLOSED LOW IS OVER WYOMING AND MONTANA THIS AFTERNOON WITH A STRONG IMPULSE ROTATING THROUGH CNTRL KANSAS/NEBRASKA AND TOWARDS IA ALONG STRONG SW FLOW. SFC LOW PRESSURE IS CENTERED OVER EAST CNTRL NEBRASKA WITH WARM FRONT EXTENDING THE SW THIRD OF IA AND A DRY LINE HAS REACHED CNTRL KS. LARGE SCALE FEATURES ARE CONSISTENT WITH PAST LOW TOPPED SUPERCELL OUTBREAKS THAT HAVE OCCURRED IN LATE MARCH THROUGH EARLY APRIL ACROSS IOWA. CLOUD COVER ACROSS THE WARM SECTOR NOT MUCH OF A CONCERN AT THE MOMENT WITH BKN MVFR CIGS COMMON 1 TO 3 HOURS PRIOR SIGNIFICANT LOW TOPPED SUPERCELL EVENTS. OVERALL...WARM FRONT SHOULD ADVANCE A LITTLE FARTHER NORTH. STORMS SHOULD INITIATE OVER SOUTHEAST NEBRASKA BY MID THIS AFTERNOON THEN RAPIDLY ADVANCE NORTHEAST INTO SW IA AND CNTRL IA BY LATE AFTERNOON AND EARLY EVENING. 0-1KM EFFECTIVE SHEAR PROFILES OF 250-300 M2/S2 ARE SIMILAR WITH IA LOW TOPPED TORNADIC EVENTS FROM 2004-2010 OF 340 M2/S2. PRIMARY QUESTION IS SFC DEWPOINTS WHICH ARE IN THE MID TO UPPER 50S WITH NOTHING HIGHER TO ADVECT IN WITH THIS EVENT. THAT SAID...IF SFC BASED CONVECTION DOES INITIATE...THE LOW LEVEL SHEAR PROFILES WILL TAKE OVER AND SHOULD HAVE SEVERAL ROTATING STORMS AND A FEW TORNADOES...POSSIBLY THAT COULD BECOME STRONG. CONSIDERING THE STRONG LOW LEVEL SHEAR...TORNADIC THREAT WILL CONTINUE AFTER SUNSET. THE ACTIVITY WILL BE MOSTLY OUT OF THE AREA BY 04Z. .LONG TERM... FAIRLY ACTIVE PATTERN LOOKS TO CONTINUE THROUGH THE END OF THE WORK WEEK AND INTO THE FIRST PART OF THE WEEKEND. MODELS ARE IN DECENT AGREEMENT THROUGH FRIDAY...BEFORE VERY NOTICEABLE DISCREPANCIES SHOW UP DURING THE WEEKEND INTO EARLY NEXT WEEK. LEANED TOWARD A BLEND OF ECMWF/GFS DURING THE EXTENDED. WEDNESDAY THROUGH FRIDAY...CURRENT SURFACE LOW PRESSURE WILL QUICKLY PUSH OUT OF THE STATE BY WEDNESDAY MORNING...WITH ANOTHER UPPER LOW PUSHING ACROSS SOUTHERN MN/NORTHERN IA DURING THE DAY TOMORROW. HAVE CHANCES OF RAIN ACROSS NORTHERN IOWA THROUGH MUCH OF THE DAY WEDNESDAY...BEFORE THE COLDER TEMPS FILTER INTO THE STATE TOMORROW NIGHT WHERE SHOULD SEE A BETTER SHOT OF LIGHT SNOW ACROSS NORTHERN IOWA. NOT ANTICIPATING MUCH SNOW ACCUMULATION WITH THIS SYSTEM. A SECOND SHORTWAVE COMBINED WITH SOME DECENT ISENTROPIC LIFT MOVES INTO THE STATE EARLY FRIDAY. BEST MOISTURE AVAILABLE OVER SOUTHERN IOWA WHERE HAVE THE HIGHEST POPS GOING DURING THE DAY FRIDAY. BRIEF PERIOD OF LIGHT SNOW ACCUMULATION BUT WITH TEMPS WARMING ABOVE FREEZING DURING THE DAY FRIDAY...NOT EXPECTING MUCH TO REMAIN ON GROUND. SATURDAY THROUGH TUESDAY...WENT A BIT DRIER SATURDAY AS ECMWF AND EVEN GFS HAS BACKED OFF QUITE A BIT FROM PREVIOUS RUNS WRT TO QPF SATURDAY NIGHT INTO SUNDAY. SOUNDINGS ARE DRY AND NOT MUCH LIFT AS WELL DURING THE AFOREMENTIONED TIME FRAME...SO COMPLETELY TOOK OUT POPS SATURDAY NIGHT INTO SUNDAY. NEXT SYSTEM LOOKS TO AFFECT THE FORECAST AREA LATE MONDAY INTO TUESDAY. THE 12Z ECMWF IS MORE IN LINE WITH THE 12Z GFS WHICH PLACES THE SURFACE LOW FURTHER SOUTH INTO MISSOURI AND LOW CONFIDENCE AT THIS TIME WITH POPS GOING ON TUESDAY. && .AVIATION...23/00Z STRONG SURFACE LOW OVER SW IA WITH A WARM FRONT JUST SOUTH OF THE INTERSTATE 80 CORRIDOR AT 23Z WILL SHIFT EAST THROUGH THE REMAINDER OF THE EVENING AND WILL BE EAST OF KOTM BY 08Z. EXPECT STRONG THUNDERSTORMS ACROSS KDSM AND KOTM THROUGH 06Z. NORTH OF THE WARM FRONT LIFR CONDITIONS WILL PERSIST THROUGH 12Z AND PERHAPS LONGER. AS COLD AIR MOVES IN BEHIND THIS LOW AFT 23/16Z NORTH/NORTHWEST WIND WILL INCREASE TO 15-30KT WITH STRONGER GUSTS AT TIMES. CONDITIONS SHOULD BECOME MVFR OR BETTER AFTER 21Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, Mar 22, 8:56 PM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 856 PM CDT TUE MAR 22 2011 IAZ004>007-015>017-023>028-240200- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 856 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. IAZ074-075-084>086-095>097-240200- MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS- 856 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA. THE LINE OF STORMS SHOULD PASS EAST OF OTTUMWA BY 11 PM. SEVERE STORMS ARE EXPECTED WITH A FEW TORNADOES AND GOLF BALL SIZED HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH 11 PM. IAZ033>039-044>050-057>062-070>073-081>083-092>094-240200- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK- JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR- RINGGOLD-DECATUR- 856 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS EAST OF INTERSTATE 35 WILL EXIT THE AREA BY 11 PM. A FEW STRONG TO SEVERE STORMS ARE STILL POSSIBLE BUT THE MAIN THREAT HAS PUSHED TO THE SOUTHEAST. LARGE HAIL WOULD BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FAB
In the hours before
Local storm report, Mar 22, 7:56 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL MARSHALLTOWN 42.04N 92.91W
03/22/2011 E0.88 INCH MARSHALL IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Mar 22, 8:17 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL HARDY 42.81N 94.05W
03/22/2011 E0.25 INCH HUMBOLDT IA TRAINED SPOTTER
HEAVY RAIN
&&
RVACHALELocal storm report, Mar 22, 8:30 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
830 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 1 S GARWIN 42.08N 92.68W
03/22/2011 E0.25 INCH TAMA IA EMERGENCY MNGR
HEAVY RAIN
&&
RVACHALELocal storm report, Mar 22, 9:18 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GREENFIELD 41.31N 94.46W
03/22/2011 E1.75 INCH ADAIR IA TRAINED SPOTTER
VEHICLE DAMAGE REPORTED.
&&
MS MAR 11Local storm report, Mar 22, 9:26 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 5 WNW DES MOINES 41.61N 93.71W
03/22/2011 M0.75 INCH POLK IA NWS EMPLOYEE
&&
MS MAR 11Local storm report, Mar 22, 9:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
947 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST E MORAVIA 40.89N 92.81W
03/22/2011 E60 MPH APPANOOSE IA TRAINED SPOTTER
&&
JJOHNSONThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:01 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk | 44 min |
| Mar 22, 7:07 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Taylor, Union | 53 min |
| Mar 22, 7:09 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 36 min |
| Mar 22, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 31 min |
| Mar 22, 7:31 PM CDT | Tornado Warning | DMX | Madison, Warren | 29 min |
| Mar 22, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 43 min |
| Mar 22, 7:48 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union | 42 min |
| Mar 22, 8:01 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Marion, Warren | 44 min |
| Mar 22, 8:09 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 51 min |
| Mar 22, 8:29 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 31 min |
| Mar 22, 8:41 PM CDT | Tornado Warning | DMX | Decatur, Lucas, Wayne | 34 min |
| Mar 22, 8:42 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Warren | 33 min |
| Mar 22, 8:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 41 min |
| Mar 22, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Wayne | 17 min |
| Mar 22, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 23 min |
| Mar 22, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis, Lucas, Monroe, Wapello, Wayne | 48 min |
| Mar 22, 9:15 PM CDT | Tornado Warning | DMX | Mahaska, Poweshiek | 30 min |
| Mar 22, 9:32 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 43 min |
| Mar 23, 1:59 PM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 68 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.